# SDR RRXA11459

- Difficulty date: August 8, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,056 hours, 21,920 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Wedge
- Part number: 56429704
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND LT WING O/B FLAP I/B TRAILING EDGE WEDGE DENTED AND HOLE, STA XRS 351 TO 380.  REMOVED WEDGE, FABRICATED AND INSTALLED IAW SRM 51-1-21,51-1-21D AND DWG 56429704
